# SDR CA000209053

- Difficulty date: January 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,910 hours
- Engine: Ge CF341A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLAPS FAIL MESSAGE.FLAPS FAILED AT 0 DEG.FLAPS INSPECTED AND BREAK AWAY TORQUE WITHIN LIMITS. FOUND LT FLAP OUT OF RIG. SYSTEM RE-RIGGED.
